candidablog.com

Can Murad Acne Complex contribute to blood clotting?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have not been on for a while due to being addmitted to hospiltal. Continuing from my post on 5th May 'Shortness of Breath', I returned to my doctor with pain now moving up through my back. He was very concerned and sent me for blood test and x-ray of my chest. My results were imediately rang through and the tests showed high results within my clotting.He sent me imediatley to MAU which he had already consulted with, for advice. I was shocked to see my name on the board and a bed ready and waiting!I was hooked up to all kinds of machines and gadgets and my medical history taken. They imediatley injected me to thin my blood in my stomach which was quite painful.There was some very ill people there but they were seen and moved on within approx 3-4 hours to various wards or home.

Within seconds my heart rate increased to over 100 my temp soared, blood preasure rocketed, my sugar level rose very fast and my vision blurred and I could not breath.It was like a scene from casulty or ER, I felt like I was taking part in a drama but I was not there very surreal. I thought I was going to die.I stablised after about 3/4 of an hour and frightened the life out of my husband who stayed with me and held my hand throughout. The doctors were unsure what had happened.I continued to be closely monitored for the next 4 days dopped up on pain killers and continued with blood thinning injections. I had a CAT scan which showed no signs of blood clots although the doctors said that does not mean I did not have one on addmission, it may have dispersed with immediate injections.2 days before I went home I had flushing which happened at random and without warning sometimes without temp just redness. They had no reasoning for this.I did asked the doctors again if RoMurad Acne Complex was to blame for some of my symptoms, I now had 5 doctors looking into my case in various departments.

This travelled up my back to my shoulders and through to my chest affecting my breathing. The rest of minor side effects are RoMurad Acne Complex. The doctors said they were sure I had a clot somewhere but they were unsure where but it has now gone ( thank God).I am at home now on the start of my recovery, even though my body went through hell and back my skin is still soft, no new outbreaks and smooth. Can RoMurad Acne Complex have caused most of this? I have only been on it for 4 weeks! on 45mg (have been on it before half the dose approx 3 years ago) Doctors said see my derm and reduce my dose, it was just a coincidence that I had these side effects and very rare.I dont know what to do, feeling very down, please help...

Comments (7)

You have two choices, your health or Isotretinoin. I will not suggest you on anything. Make the right decision...

Comment #1

Do Not take Murad Acne Complex again..........Just b/c you were on it once before and fine does not mean that a 2nd or 3rd course you will be. People have had side effects on lower doses and lower time frame. it effects everyone diffrently.Doesn't mean a lower dose won't cause problems either, You need to rest and take care of yourself, (for you and your family)... Don't worry about the acne right now. I have heard of theese things happening, I had flushing too without temp, two months after Murad Acne Complex, and breathing problems and dizziness two weeks after Murad Acne Complex. It doesn't always just dry up the face.

You are in my prayers. I hope you get better.........

Comment #2

How scary. I hope you are recovering well.If I were in your shoes, I would discontinue Murad Acne Complex and look into other forms of treatment. That's a pretty severe side effect and the risks seem unacceptably high. Even a lower dose could trigger something similar .... there's no way to know for sure, so do you really want to find out the hard way?..

Comment #3

Thank you to you all for your advice.I have been back on the link that Oli Girl gave me on my previous topic. At the time I did not really look for or take in, the other side effects. I think I can now say I have been extremely lucky to survive this.I have been reading other peoples experiences and side effects during and after RoMurad Acne Complex and again I find myself rather humbled at the suffering that people have gone through and the daily battle that continues for them however minor or severe the side effects of this drug.I suppose you could say that prior to my admission to hospital I was going through a stage of sheer desperation and I was prepared to risk my health.I was blinded by the possibility of having clear skin after all these years, the confidence I was feeling and the pleasure that I felt when looking in the mirror out weighed my health, although to be fair I did not realize how ill I was, maybe if I was given more information and made aware of the more serious side effects before I started this course of RoMurad Acne Complex I would have changed my mind about taking this drug.I have made my decision I AM STOPPING ROMurad Acne Complex. God I fell so sad I think it's the shock of what could have happened and that I have not had time to think about it all.So now I am on a mission ' where do I go from here'!?? any suggestions..

Comment #4

You might take a look at lamarr's posts on light therapy .....

Comment #5

Ha another Murad Acne Complex f8ck up that nearly killed someone. Yet more and more people shove it down their throats.Trust me wishful, you are FAR FAR better off without it. I saw a brilliant Derm in Hammersmith last night that stated the amount of people he has seen that have come in and said they regret and wish they never had heard of Murad Acne Complex is in the hundreds. At least you've had this scare - this probably saved your long term health unlike many others here and across the world.Best of luck...

Comment #6

There's no need to be sarcastic over this. Murad Acne Complex causes bad side effects, true enough. Not necessary for you to act like people who take Murad Acne Complex are stupid. Sorry but I don't like the tone of this post.Wishful: I echo the others on stopping Murad Acne Complex. Your body doesn't react to the drug very well. How bad is your acne now? Cos I presume for the short time you were on Murad Acne Complex, it should help with your acne a little. If it's mild down, you can probably go back to trying topicals and retinoids or if you wish you can look into spiro as well...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.